PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 40(54), pp. 11--15 (1986)
ON A QUASIORDERING OF BIPARTITE GRAPHS
Ivan Gutman and Zhang FujiPrirodno-matematicki fakultet, Kragujevac, Yugoslavia and Department of Mathematics, Xinjiang University, Urumchi, China
Abstract: A quesiordering of bipartite graphs, based on the coefficients of their characteristic polynomials, is considered. Three novel statements are deduced which generalize certain previous results [5--7] of one of the present authors.
Classification (MSC2000): 05C50
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts